New York, 2005Winter Storm in New York, February 10, 2005
February 10, 2005 · NWS ALY · 1 event in 1 county or zone
1 winter storm, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 10, 9:30 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Feb 10, 9:30 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
930 AM EST THU FEB 10 2005
.SHORT TERM UPDATE (TODAY/TONIGHT)...
LOW CENTER FARTHER NORTH THAN HAD BEEN PREVIOUSLY FORECAST...
RESULTING IN P-TYPE PERSISTING AS RAIN SOUTH OF THE NORTHERN
MOHAWK VALLEY EAST INTO SOUTHERN VERMONT. JUST NORTH OF THIS
SIGNIFICANT SNOW ACCUMULATIONS HAVE ALREADY OCCURRED WITH
OVER 7 INCHES REPORTED FROM LAKE LUZERNE AND 7 INCHES JUST
REPORTED FROM STILLWATER RESERVOIR IN NRN HERKIMER COUNTY.
THEREFORE HAVE ADDED NORTHERN HERKIMER TO WARNING AREA AND
DOWNGRADED SOUTHERN SARATOGA...ALBANY...SCHENECTADY...RENSSELAER
AND NORTHERN BERKSHIRE TO A WINTER WEATHER ADVISORY. TIME OF
WARNINIGS AND ADVISORIES WILL REMAIN THE SAME.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WX ADVISORY THROUGH MIDNIGHT EST FRIDAY MAZ001.
NY...WINTER STORM WARNING THROOUGH MIDNIGHT EST FRIDAY
NYZ032-033-041-042-043-083-084.
WINTER WX ADVISORY THROUGH MIDNIGHT EST FRIDAY
NYZ048-049-050-051-052-053-054
VT...WINTER STORM WARNING THROUGH MIDNIGHT EST FRIDAY VTZ013>015.
&&
RCK
******** FOLLOWING IS DISCUSSION FROM 617 AM TODAY ********
.SHORT TERM (TODAY THROUGH SATURDAY)...
LOW PRES OVR LI WL MOV WITH BST PRES FALLS ACRS SRN NEW ENG. LOW WL
BE MOVG TWD CAPE COD THIS AFT AND THEN TWD NOVA SCOTIA LATE TNGHT.
H7 TTL DEFORMATION WLD SUPPORT HVY SNOW ONLY ACRS A SMALL PTN OF FA
MAINLY ERN AND NRN SCTNS FM CAP DSTRCT N AND E. EVEN IN THIS AREA IT
WL TAKE AWHILE TO CHG TO SNOW ON VLY FLOOR...THUS PCPN THAT WL FALL
AS SNOW WL BE LIMITED ON VLY FLOOR BUT INCRS ACRS HIER TRRN AND ACRS
NRN PTNS OF RGN. IN ADDITION HAV DROPPED ALL ADVISORIES AND WRNGS
ACRS WRN AND SRN ZONES. WITH LOW TRACK SO CLOSE TO COAST EXTREME SRN
PTNS OF FA...SRN ULSTER...SRN DUTCHESS AND SRN LITCHFIELD MAY NOT
RECEIVE ANY SNOW ACCUMULATION. SYSTEM WL EXIT TNGHT AND THEN
TRANQUIL WX WL TAKE HOLD FRIDAY BFR A SECOND FRONT WITH A
REINFORCING SHOT OF COLD AIR FRIDAY NIGHT INTO SAT MRNG WHICH MAY
TRIGGER SOM SCT -SW.
&&
.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...
TMPS WL RETURN TO SEASONABLE LEVELS THRU THE PD WITH NEXT S/W
IMPACTING AREA ON MONDAY INTO MONDAT NIGHT. PCPN TYPE SHLD BE SNOW
AND QPF WL BE LIMITED.
&&
.AVIATION...IFR CONDITIONS WILL CONTINUE THROUGH THIS MORNING AS THE
PRECIPITATION CONTINUES ACROSS THE FORECAST AREA. IMPROVE TO MVFR IS
EXPECTED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA THIS
AFTERNOON WITH VFR EXPECTED BY EVENING. HOWEVER...IMPROVEMENT TO
MVFR ACROSS THE NORTHERN TWO-THIRDS OF THE AREA WILL TAKE MUCH
LONGER...THIS EVENING...AS THE PRECIPITATION LINGERS. WINDS WILL
PICK UP AND GET GUSTY AS THE LOW DEEPEN OFF TO OUR EAST.
&&
.HYDROLOGY...WITH PCPN TYPE CHANGING TO SNOW RUNOFF WILL SLOW
THROUGH THE DAY. SOME SIGNIFICANT RESPONSES OVERNIGHT IN THE
CATSKILLS WITH RISES ON THE SCHOHARIE...RONDOUT AND ESOPUS CREEK. BY
MID TO LATE AFTERNOON TEMPS WILL BE WELL BELOW FREEZING ALL AREAS.
ONLY OTHER CONCERN WILL BE POTENTIAL FOR ICE JAMS AND ALTHOUGH SOME
MINOR PRBLMS PSBL NOT ENOUGH RUNOFF TO DISLODGE MOST OF THE ICE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER STORM WARNING THROUGH MIDNIGHT EST FRIDAY MAZ001.
NY...WINTER STORM WARNING THROOUGH MIDNIGHT EST FRIDAY
NYZ033-041>043-048>054-083-084.
VT...WINTER STORM WARNING THROUGH MIDNIGHT EST FRIDAY VTZ013>015.
&&Hazardous weather outlook, Feb 10, 10:02 AM EST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1002 AM EST THU FEB 10 2005
NYZ032-033-041>043-083-084-VTZ013>015-101200-
BENNINGTON VT-EASTERN WINDHAM VT-HAMILTON NY-NORTHERN HERKIMER NY-
NORTHERN SARATOGA NY-NORTHERN WARREN NY-NORTHERN WASHINGTON NY-
SOUTHEAST WARREN NY-SOUTHERN WASHINGTON NY-WESTERN WINDHAM VT-
1002 AM EST THU FEB 10 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.
.DAY ONE...
A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MIDNIGHT EST
FRIDAY.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS PLEASE SEND REPORTS OF 4 INCHES OR MORE OF SNOWFALL
TO THE NATIONAL WEATHER SERVICE.
MAZ001-NYZ048>054-111200-
EASTERN ALBANY NY-EASTERN RENSSELAER NY-EASTERN SCHENECTADY NY-
NORTHERN BERKSHIRE MA-SOUTHERN SARATOGA NY-WESTERN ALBANY NY-
WESTERN RENSSELAER NY-WESTERN SCHENECTADY NY-
1002 AM EST THU FEB 10 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.
.DAY ONE...
A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MIDNIGHT EST
FRIDAY.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS PLEASE SEND REPORTS OF 4 INCHES OR MORE OF SNOWFALL
TO THE NATIONAL WEATHER SERVICE.
CTZ001-013-MAZ025-NYZ038>040-047-058>061-063>066-082-111200-
EASTERN COLUMBIA NY-EASTERN DUTCHESS NY-EASTERN GREENE NY-
EASTERN ULSTER NY-MONTGOMERY NY-NORTHERN FULTON NY-
NORTHERN LITCHFIELD CT-SCHOHARIE NY-SOUTHERN BERKSHIRE MA-
SOUTHERN FULTON NY-SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-
WESTERN COLUMBIA NY-WESTERN DUTCHESS NY-WESTERN GREENE NY-
WESTERN ULSTER NY-
1002 AM EST THU FEB 10 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.
.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
Winter Storm, Northern Washington
- When
- February 10, 12:00 PM EST to 4:00 PM EST
- Where
- Northern Washington forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.314, -73.431 (the zone’s center; the record gives no point)
Average total snowfall across Northern Washington County: 11 inches.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Vermont, February 10, 2005$160,000 · 7 events
- Winter Storm in New York, February 10, 2005$115,000 · 6 events
- Winter Storm in Vermont, February 10, 2005$110,000 · 5 events
- Winter Storm in Vermont, February 10, 2005$80,000 · 4 events
- Heavy Snow in Maine, February 10 to 11, 200517 events
- Heavy Snow in New Hampshire, February 10 to 11, 200512 events
- Winter Storm in Maine, February 10 to 11, 20057 events
- Heavy Snow in Tennessee, February 10 to 11, 20057 events
- Winter Weather in North Carolina, February 10 to 11, 20056 events
- Winter Storm in Maine, February 10 to 11, 20055 events
- Heavy Rain in Arizona, February 10 to 13, 20055 events
- Storm Surge in New Jersey, February 10, 20054 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5437581.